# SDR CALA2015101400848

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 39,676 hours, 13,768 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 2097
- Condition: Failed
- Location: Horiz Stab
- Part time: 39,648 hours, 13,759 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MAIN ELEC TRIM & AUTOPILOT TRIM FAILED IN FLIGHT.  FLAPS 15 LANDING, SOFT & BELOW MAX LANDING WEIGHT.  TRIM SWITCH CONFIGURATION LEFT IAW QRH CHECKLIST.  R & R STABILIZER TRIM MOTOR IAW AMM 27-41-71-400-801.  REF FORM 44-0008 FOR WORK PERFORMED.  OPERATIONS CHECK IS GOOD.
